Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A cohomology theory for colored tangles

Tom 100 / 2014

Carmen Caprau Banach Center Publications 100 (2014), 13-25 MSC: 57M25, 57M27; 18G60. DOI: 10.4064/bc100-0-1

Streszczenie

We employ the $sl(2)$ foam cohomology to define a cohomology theory for oriented framed tangles whose components are labeled by irreducible representations of $U_q(sl(2))$. We show that the corresponding colored invariants of tangles can be assembled into invariants of bigger tangles. For the case of knots and links, the corresponding theory is a categorification of the colored Jones polynomial, and provides a tool for efficient computations of the resulting colored invariant of knots and links. Our theory is defined over the Gaussian integers $\mathbb{Z}[i]$ (and more generally over $\mathbb{Z}[i][a,h]$, where $a,h$ are formal parameters), and enhances the existing categorifications of the colored Jones polynomial.

Autorzy

  • Carmen CaprauDepartment of Mathematics
    California State University
    Fresno, CA 93740, USA
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek